Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Diarrhoea, yellowish, gummy stool, lactobacillus solution and antibiotic

Hi, My daughter will be 3months old on the 9th of this month. We moved from south India to a different city (Pune) near Mumbai. She has been having issues with which my assumption is diarrhea . Her stools are yellowish scrambled and gummy like. She is experiences trouble with excretion too as i see she has to force it most of the times. We went to a doc close to my place and he had used lactobacillus solution and few other antibiotics but things didn t improve. On the third visit he said that he would like to try few other antibiotics and am now worried. Can anyone please suggest what could be done? Appreciate the suggestions. Cheers
Asked On : Mon, 7 May 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Suneel welcome to HCMForum. your daughter is having infection, or lactose intolarance.
as it is she needs an anti spasmodic for relief of straining of defeacation. I advise you to consult a pediatritian for treatment. her stools to be examined for lactose intolarance.
Besides i advise some diet restrictions for both mother & child. if you are giving out side milk also give the diluted milk of 3to 1. if lactose intolarance is there should not give any milk. milk substitutes with out lactose are to be used.
If breast feeding mother should not eat nonvegetarian foods, spices, chillies, mangoes, & junk foods till the problem is solved. Wishing for an early recovery.
Answered: Mon, 7 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor